# SDR AU510001808

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Component: Aileron, Bac
- Component part number: HC576C0077000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PN HC576C0077-000 CRACKED AT THE SECOND OUTBOARD AILERON HINGE FOR THE OUTBOARD TAB.  RT AILERON PN HC576C0077-001 ALSO CRACKED AT THE OUTBOARD TAB HINGE.
